# SDR DALA2019110766467

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1346157) DURING INSPECTION DISBOND WAS FOUND ON SPOILER PANEL 7 AT DENT 15 WITH MEASURAMENTS 0.843" OF LENGTH X 0.718 OF WIDTH AT RH WING. SPOILER PANEL 7 ON UPPER SKIN WAS REPAIRED PER B-737-800 S.R.M. 51-70-10-2R-2 PAR.4 D AND 51-70-10-0G-0.
